Our expert says:
It often causes an irregular/skipped menstruation after taking it, especially as you took a high once off dose. It may give you peace of mind to see your GP for a pregnancy test, but it should have prevented pregnancy. It is not harmful to skip the next period.
These pills contain high levels of esterogen so it is not a good idea to take this often, and it is not 100% effective, rather use a more "regular" type of contraceptive if you are sexually active. And try to always use condoms to prevent sexual transmitted diseases!
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.